# SDR GLBA2017121800698

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 38,207 hours, 46,401 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Coupling
- Part number: 106200H108
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THERE WAS A HYDRAULIC LEAK IN THE RIGHT FRONT PART OF THE RIGHT WHEEL [WELL]. 6-7 INCH PUDDLE BUT COULD SEE NO ACTUAL DRIPS. MAINTENANCE TROUBLESHOT AND FOUND FUEL LEAKAGE AT THE RIGHT OUTBOARD WING VENT BOX TRANSFERRING TO WHEEL WELL THROUGH WIRING CONDUIT. REPLACED COUPLING HOSE P/N: 106200H10-8 WITH NEW HOSE. CLEANED UP RESIDUAL FUEL AND CLOSED UP PANEL ON RIGHT WING TIP.
